# SDR USAA060533

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD SVC DOOR CUTOUT FWD FRAME AT CREASE BEAM INNER CHORD ANGLE ATTACH CRACKED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02, DEFECT SIZE: 1 INCH.
